# SDR 2006UALA01066

- Difficulty date: June 4, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 17,450 hours, 7,236 cycles
- Engine: Iae V2527A5
- Engine time: 17,450 hours, 7,236 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

CREW EXPERIENCED MOMENTARY ENG NR 2 STALL ECAM, COMPRESSOR STALL, CLIMBING THRU FL290.  NO DEFECTS FOUND DURING TROUBLESHOOTING.
